Pacific Journal of Mathematics

Joins of double coset spaces.

H. N. Bhattarai and J. W. Fernandez

Article information

Source
Pacific J. Math., Volume 98, Number 2 (1982), 271-280.

Dates
First available in Project Euclid: 8 December 2004

Permanent link to this document
https://projecteuclid.org/euclid.pjm/1102734254

Mathematical Reviews number (MathSciNet)
MR650008

Zentralblatt MATH identifier
0533.51004

Subjects
Primary: 20P05: Probabilistic methods in group theory [See also 60Bxx]
Secondary: 20C15: Ordinary representations and characters 51D99: None of the above, but in this section

Citation

Bhattarai, H. N.; Fernandez, J. W. Joins of double coset spaces. Pacific J. Math. 98 (1982), no. 2, 271--280. https://projecteuclid.org/euclid.pjm/1102734254


Export citation

References

  • [1] H. N. Bhattarai, Orbit space geometries and probability groups, Ph. D. Thesis, University of Oregon, 1977.
  • [2] M. Dresher and 0. Ore, Theory of multigroups, Amer. J. Math., 60 (1938), 705-733.
  • [3] D. K. Harrison, Double coset and orbit spaces, Pacific J. Math., 80 (1979), 451-491.
  • [4] R. I. Jewett, Spaces with an abstract convolution of measures, Advances in Math., 18 (1975), 1-101.
  • [5] W. Prenowitz, Protective geometries as multigroups,Amer. J. Math., 65 (1943), 235-256.
  • [6] R. L. Roth, Character and conjugacy class hyper groups, Annani di Mat. pura ed appl., 55 (1975), 295-311.